# SDR CALA2018112302413

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 92,705 hours, 15,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111W23222
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131009,SUPPORT TASK AD2017-16-10 EA5310-06900 OP12 RH BS1035 UNDERWING LONGERON RING CHORD AREA,1EA CRACK FOUND AT RA DIUS AT RING CHORD DETAIL REFER ATTACH FIG ACCOMPLISHED PART 1 INTERIM REPAIR PER ECRA 5710-02699 WORK ACOM PLISHED HAECO HKG NR STS510102 TECH V897687 INSP140848. INITIATE A DIP TO ACCOMPLISH PERMANENT REPAIR ON OR BEFORE 19NOV 20. PLANNING TO CONTACT ENG AFTER 19SEP20 BUT BEFORE 19OCT20 FOR THE PERMANENT REPAIR PER ECRA 5710-02699. ACCOMPLISHED INTERIM REPAIR PER PART 1. ACCOMPLISH PERMANENT REP AIR PRIOR TO 19 NOV 20. PLANNING TO CONTACT ENGINEERING AFTER 19 SEP 20 AND PRIOR TO 19 OCT 20 FOR PERMANENT REPAIR REF ECRA 571 0-02699. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
